ISSN 0253-2778

CN 34-1054/N

open
Open AccessOpen Access JUSTC

Closure property of random sum and its maximum of random variables from class D based on precise large deviation principles

Cite this: JUSTC, 2019, 49(5): 390-396
https://doi.org/10.3969/j.issn.0253-2778.2019.05.006
More Information
  • Received Date: May 30, 2018
  • Revised Date: June 02, 2019
  • Published Date: May 30, 2019
  • Let X={X1,X2,…} be a sequence of independent but not necessarily identically distributed random variables,and let η be an integer-valued counting random variable independent of X.Random sum Sη=∑ηk=1 Xk and its maximum S(η)=max{S0,…,Sη} were studied. Assuming that each Xk belongs to the class of D, by using the result of the precise large deviation principles on class D, it was proven that the distributions of Sη and S(η) belong to the same class under some conditions.The obtained results expand the related ones of previous studies.

Catalog

    {{if article.pdfAccess}}
    {{if article.articleBusiness.pdfLink && article.articleBusiness.pdfLink != ''}} {{else}} {{/if}}PDF
    {{/if}}
    XML

    Article Metrics

    Article views (142) PDF downloads (285)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return